# SDR 95ZZZX958

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2204Q
- Make and model: Piper PA-28-181
- Aircraft serial: 287790381
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Condition: Rusted
- Location: Wing Attach
- Part time: 3,197 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN COMPLYING WITH PIPER SB 977, BOTH FORWARD AS WELL AS THE AFT WING ATTACH FITTINGS WERE FOUND SEVERELY RUSTED.  THE BRACKETS FOR THE ATTACHMENT OF THE FORWARD SEAT BELTS WERE FOUND IN THE SAME CONDITION.  AT THE FORWARD UPPER FUSELAGE FITTINGS AT STA 73, REAR CORNERS OF WINDOWS HAD TO BE REPLACED DUE TO THE EXTENT OF RUST.  SUBMITTER RECOMMENDATION WOULD BE TO EXTEND THE SCOPE OF THE SB TO ENCOMPASS ALL STEEL FITTINGS.  ALSO, THE REMOVAL OF THE FIBERGLASS INSULATION AND THE INSTALLATION OF FOAM INSULATION (SIMILAR TO MOONEY SB).
